# SDR COMA9610018

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 6120 · Propeller Controlling System
- Part: Scu
- Part number: 30005000052
- Condition: Malfunctioned
- Location: Lt\Rt Engine
- Part time: 1,572 hours
- Component: 3000500005
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO-FEATHER SYSTEM WILL NOT ARM INTERMITTENTLY.  REPLACED THE LT AND RT ENGINE TORQUE SIGNAL CONDITIONER UNITS.
